MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT30012UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
The physician intended to use an integrity stent in the mid rca.The lesion was heavily calcified, and mildly tortuous.No abnormalities were reported in relation to anatomy.The lesion was predilated.No issues were noted when the device was inspected before use.Resistance noted when advancing the device.It was reported that this was caused by the calcium.Aggressive force was used.It was reported that stent deformation in-vivo occurred during positioning/advancement.A stent strut flared on the proximal edge.No stent was deployed as none would cross.The patient did not suffer any injuries.
 
Additional Manufacturer Narrative
Evaluation summary: numerous kinks were evident along the hypotube.The stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 11-12th distal stent wraps with struts raised and bunched.No deformation was evident to the distal tip.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7265893
Report Number9612164-2018-00344
Device Sequence Number16578558
Product Code MAF
UDI-Device Identifier00613994798480
UDI-Public00613994798480
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2019
Device Catalogue NumberINT30012UX
Device Lot Number0008700723
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2018
Initial Date Received by Manufacturer 01/19/2018
Supplement Date Received by Manufacturer03/21/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR
Patient Weight101